# SDR NWAA070595523

- Difficulty date: February 7, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 65,282 hours, 27,318 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ENGINE CHANGE INSPECTION REVEALED CRACK IN NR 2 PYLON RIGHT SIDE SKIN.  REPAIRED PER EA 55-208923 SECTION I, SECTION II REPAIR TO BE ACCOMPLISHED WITHIN 24 MONTHS.
